메뉴 건너뛰기




Volumn 354, Issue 1707, 1996, Pages 575-607

A plethora of solitary gravity-capillary water waves with nearly critical Bond and Froude numbers

Author keywords

[No Author keywords available]

Indexed keywords

GRAVITY/CAPILLARY; MODELLING-MATHEMATICAL; WATER WAVES;

EID: 0029656885     PISSN: 1364503X     EISSN: None     Source Type: Journal    
DOI: 10.1098/rsta.1996.0020     Document Type: Article
Times cited : (92)

References (39)
  • 1
    • 0002244618 scopus 로고
    • A theory of solitary water waves in the presence of surface tension
    • Amick, C. J. & Kirchgässner, K. 1989 A theory of solitary water waves in the presence of surface tension. Archs Ration Mech. Analysis 105, 1-49.
    • (1989) Archs Ration Mech. Analysis , vol.105 , pp. 1-49
    • Amick, C.J.1    Kirchgässner, K.2
  • 2
    • 0000542179 scopus 로고
    • On periodic water waves and their convergence to solitary waves in the long-wave limit
    • Amick, C. J. & Toland, J. F. 1981a On periodic water waves and their convergence to solitary waves in the long-wave limit. Phil. Trans. R. Soc. Lond. A 303, 633-673.
    • (1981) Phil. Trans. R. Soc. Lond. A , vol.303 , pp. 633-673
    • Amick, C.J.1    Toland, J.F.2
  • 4
    • 0001272459 scopus 로고
    • Global uniqueness of homoclinic orbits for a class of 4th order equations
    • Amick, C. J. & Toland, J. F. 1992a Global uniqueness of homoclinic orbits for a class of 4th order equations. Z. Angew. Math. Phys. 43, 591-597.
    • (1992) Z. Angew. Math. Phys. , vol.43 , pp. 591-597
    • Amick, C.J.1    Toland, J.F.2
  • 5
    • 0002512816 scopus 로고
    • Homoclinic orbits in the dynamic phase-space analogy of an elastic strut
    • Amick, C. J. & Toland, J. F. 1992b Homoclinic orbits in the dynamic phase-space analogy of an elastic strut. Eur. J. Appl. Math. 3, 97-114.
    • (1992) Eur. J. Appl. Math. , vol.3 , pp. 97-114
    • Amick, C.J.1    Toland, J.F.2
  • 6
    • 0027009632 scopus 로고
    • Uniformly travelling water waves from a dynamical systems viewpoint: Some insights into bifurcations from Stokes' family
    • Baesens, C. & MacKay, R. S. 1992 Uniformly travelling water waves from a dynamical systems viewpoint: some insights into bifurcations from Stokes' family. J. Fluid Mech. 241, 333-347.
    • (1992) J. Fluid Mech. , vol.241 , pp. 333-347
    • Baesens, C.1    MacKay, R.S.2
  • 7
    • 84980129561 scopus 로고
    • The existence of solitary water waves
    • Beale, J. T. 1977 The existence of solitary water waves. Communs Pure Appl. Math. 30, 373-389.
    • (1977) Communs Pure Appl. Math. , vol.30 , pp. 373-389
    • Beale, J.T.1
  • 8
    • 84990623719 scopus 로고
    • Solitary water waves with capillary ripples at infinity
    • Beale, J. T. 1991 Solitary water waves with capillary ripples at infinity. Communs Pure Appl. Math. 64, 211-257.
    • (1991) Communs Pure Appl. Math. , vol.64 , pp. 211-257
    • Beale, J.T.1
  • 10
    • 0642304421 scopus 로고
    • Cascades of homoclinic orbits for Hamiltonian systems: Further properties
    • Buffoni, B. 1993 Cascades of homoclinic orbits for Hamiltonian systems: further properties. Nonlinearity 6, 1091-1092.
    • (1993) Nonlinearity , vol.6 , pp. 1091-1092
    • Buffoni, B.1
  • 11
    • 0002400014 scopus 로고
    • Infinitely many large amplitude homoclinic orbits for a class of autonomous Hamiltonian systems
    • Buffoni, B. 1995 Infinitely many large amplitude homoclinic orbits for a class of autonomous Hamiltonian systems. J. Diffl Equat. 121, 109-120.
    • (1995) J. Diffl Equat. , vol.121 , pp. 109-120
    • Buffoni, B.1
  • 12
    • 0000144949 scopus 로고    scopus 로고
    • Periodic and homoclinic orbits for Lorenz-Lagrangian systems via variational methods
    • Buffoni, B. 1996 Periodic and homoclinic orbits for Lorenz-Lagrangian systems via variational methods. Nonlinear Analyt. Theory Methods Applications. 26, 443-462.
    • (1996) Nonlinear Analyt. Theory Methods Applications , vol.26 , pp. 443-462
    • Buffoni, B.1
  • 15
    • 21844508998 scopus 로고
    • Subsidiary homoclinic orbits to a saddle-focus for reversible systems
    • Champneys, A. R. 1994 Subsidiary homoclinic orbits to a saddle-focus for reversible systems. Int. J. Bif. Chaos 4, 1447-1482.
    • (1994) Int. J. Bif. Chaos , vol.4 , pp. 1447-1482
    • Champneys, A.R.1
  • 16
    • 36149031023 scopus 로고
    • Bifurcation of a plethora of multi-modal homoclinic orbits for autonomous Hamiltonian systems
    • Champneys, A. R. & Toland, J. F. 1993 Bifurcation of a plethora of multi-modal homoclinic orbits for autonomous Hamiltonian systems. Nonlinearity 6, 665-722.
    • (1993) Nonlinearity , vol.6 , pp. 665-722
    • Champneys, A.R.1    Toland, J.F.2
  • 18
    • 0000107832 scopus 로고
    • Homoclinic orbits in Hamiltonian systems
    • Devaney, R. L. 1976 Homoclinic orbits in Hamiltonian systems. J. Diffl Equat. 21, 431-438.
    • (1976) J. Diffl Equat. , vol.21 , pp. 431-438
    • Devaney, R.L.1
  • 21
    • 85020769523 scopus 로고
    • On variational formulations for steady water waves
    • to appear
    • Groves, M. D. & Toland, J. F. 1995 On variational formulations for steady water waves. Archs Ration Mech. Analysis (to appear) (available by anonymous ftp from ftp.maths.bath.ac.uk: pub/preprints).
    • (1995) Archs Ration Mech. Analysis
    • Groves, M.D.1    Toland, J.F.2
  • 22
    • 0000925235 scopus 로고
    • Comparative Lagrangian formulations for localized buckling
    • Hunt, G. W. & Wadee, M. K. 1991 Comparative Lagrangian formulations for localized buckling. Proc. R. Soc. Lond. A 434, 485-502.
    • (1991) Proc. R. Soc. Lond. A , vol.434 , pp. 485-502
    • Hunt, G.W.1    Wadee, M.K.2
  • 23
    • 0007859149 scopus 로고
    • Structural localization phenomena and the dynamical phase-space analogy
    • Hunt, G. W., Bolt, H. M. & Thompson, J. M. T. 1989 Structural localization phenomena and the dynamical phase-space analogy. Proc. R. Soc. Lond. A 425, 245-267.
    • (1989) Proc. R. Soc. Lond. A , vol.425 , pp. 245-267
    • Hunt, G.W.1    Bolt, H.M.2    Thompson, J.M.T.3
  • 24
    • 0642304423 scopus 로고
    • A codimension 2 bifurcation for reversible vector fields
    • Waterloo: Fields Institute
    • Iooss, G. 1992 A codimension 2 bifurcation for reversible vector fields. In Proc. Workshop on Normal Forms. Waterloo: Fields Institute.
    • (1992) Proc. Workshop on Normal Forms
    • Iooss, G.1
  • 25
    • 0000594292 scopus 로고
    • Bifurcation d'ondes solitaires en présence d'une faible tension superficielle
    • Iooss, G. & Kirchgässner, K. 1990 Bifurcation d'ondes solitaires en présence d'une faible tension superficielle. C. R. Acad. Sci., Paris sér. 1 311, 265-268.
    • (1990) C. R. Acad. Sci., Paris Sér. 1 , vol.311 , pp. 265-268
    • Iooss, G.1    Kirchgässner, K.2
  • 26
    • 0001933877 scopus 로고
    • Water waves for small surface tension: An approach via normal form
    • Iooss, G. & Kirchgassner, K. 1992 Water waves for small surface tension: an approach via normal form. Proc. R. Soc. Edinb. A 122, 267-299.
    • (1992) Proc. R. Soc. Edinb. A , vol.122 , pp. 267-299
    • Iooss, G.1    Kirchgassner, K.2
  • 27
    • 43949176143 scopus 로고
    • Perturbed homoclinic solutions in reversible 1:1 resonance vector fields
    • Iooss, G. & Pérouème, M. C. 1993 Perturbed homoclinic solutions in reversible 1:1 resonance vector fields. J. Diffl Equat. 102, 62-88.
    • (1993) J. Diffl Equat. , vol.102 , pp. 62-88
    • Iooss, G.1    Pérouème, M.C.2
  • 29
    • 0023702842 scopus 로고
    • Nonlinear resonant surface waves and homoclinic bifurcation
    • Kirchgässner, K. 1988 Nonlinear resonant surface waves and homoclinic bifurcation. Adv. Appl. Math. 26, 135-181.
    • (1988) Adv. Appl. Math. , vol.26 , pp. 135-181
    • Kirchgässner, K.1
  • 30
    • 0040258663 scopus 로고
    • Bifurcation d'ondes solitaires à oscillations de faible amplitude à l'infini, pour un nombre de Froude proche de 1
    • Lombardi, E. 1992 Bifurcation d'ondes solitaires à oscillations de faible amplitude à l'infini, pour un nombre de Froude proche de 1. C. R. Acad. Sci., Paris sér. 1 314, 493-496.
    • (1992) C. R. Acad. Sci., Paris Sér. 1 , vol.314 , pp. 493-496
    • Lombardi, E.1
  • 31
    • 3643098187 scopus 로고
    • A reduction principle for nonautonomous systems in infinite-dimensional spaces
    • Mielke, A. 1986 A reduction principle for nonautonomous systems in infinite-dimensional spaces. J. Diffl Equat. 65, 89-116.
    • (1986) J. Diffl Equat. , vol.65 , pp. 89-116
    • Mielke, A.1
  • 32
    • 0002801503 scopus 로고
    • Reduction of quasi-linear elliptic equations in cylindrical domains with applications
    • Mielke, A. 1988 Reduction of quasi-linear elliptic equations in cylindrical domains with applications. Math. Meth. Appl. Sci. 10, 51-66.
    • (1988) Math. Meth. Appl. Sci. , vol.10 , pp. 51-66
    • Mielke, A.1
  • 33
    • 0000090508 scopus 로고
    • Normal hyperbolicity of center manifolds and Saint-Venant's principle
    • Mielke, A. 1990 Normal hyperbolicity of center manifolds and Saint-Venant's principle. Archs Ration Mech. Analysis 110, 353-372.
    • (1990) Archs Ration Mech. Analysis , vol.110 , pp. 353-372
    • Mielke, A.1
  • 35
    • 0002635502 scopus 로고
    • Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle-center
    • Mielke, A., Holmes, P. J. & O'Reilly, O. 1992 Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle-center. J. Dynamics Diffl Equat. 4, 95-126.
    • (1992) J. Dynamics Diffl Equat. , vol.4 , pp. 95-126
    • Mielke, A.1    Holmes, P.J.2    O'Reilly, O.3
  • 36
    • 0000648116 scopus 로고
    • Existence of a generalized solitary wave solution for water waves with positive bond number less than 1/3
    • Sun, S. M. 1991 Existence of a generalized solitary wave solution for water waves with positive bond number less than 1/3. J. Math. Analyt. Appl. 156, 533-566.
    • (1991) J. Math. Analyt. Appl. , vol.156 , pp. 533-566
    • Sun, S.M.1
  • 39
    • 0023455218 scopus 로고
    • Symmetry breaking in periodic and solitary gravity-capillary waves on water of finite depth
    • Zufiria, J. 1987 Symmetry breaking in periodic and solitary gravity-capillary waves on water of finite depth. J. Fluid Mech. 184, 183-206.
    • (1987) J. Fluid Mech. , vol.184 , pp. 183-206
    • Zufiria, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.